# SDR AALA201607019006

- Difficulty date: June 30, 2016
- Submitted: July 4, 2016
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 55,345 hours, 23,587 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TWICE DURING FLIGHT AT CRUISE ALTITUDE, (FL350) CONTINUOUS LIGHT TURBULANCE,  THE AFT RIGHT CABIN DOOR HANDLE MOVED ENOUGH TO DISARM THE SLIDE. ACCOMPLISHED TSM 52-13-00-800-804-A AND COULDN'T REPRODUCE FAULT. REMOVED DEBRIS & TAPE FROM UNDER GIRT BAR/ GIRT BAR CLIPS. PERFORMED A SATISFACTORY OPERATIONAL CHECK OF THE DOOR WARNING SYSTEM PER AMM 52-71-00-710-001-A.
